Posted by: Lmag | 2008-10-29

Depo Injection

i ve been on Depo for 9 months and i stoped a month a go. will it take longer to get out of my body? please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Lmag

The effect of Depo Provera may persist for a prolonged time (up to 2 years after a single dose). However fortunately in most cases it would take less than 3-6 months to establish regular ovulation and menstruation.

Answered by: Dr. M.I. Cassim

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Lmag | 2008-11-06


i' m not using any form of contarceptives at the moment. is it posible to fall pregnant when you dont see periods?

Reply to Lmag
Posted by: Lmag | 2008-11-06

hi guys

Thank u all for the answers. i really appreciate. May the Lord bless you with the disires of your hearts.

Reply to Lmag
Posted by: niki | 2008-11-06

I also used depo for about nine months, i got my periods six months after i stop using it, its been nine months now since i stop using it and i am still trying to conceive, so i really dont know, but the doctors says it takes +1 year for your body to get back to normal

Reply to niki
Posted by: babes | 2008-11-05

I was on depo for 5yrs.stopped 2 yrs ago. my periods came back a year after i stopped depo &  1 year later we are still trying to conceive. so i would not advise anybody to go on depo. every body' s not the same but i know in most cases your periods take very long to return &  when they do its very irregular.they say when periods return you have a chance of falling pregnant but even though mine returned a year ago i still have traces of injection in my system making it difficult to fall pregnant.

Reply to babes
Posted by: Lmag | 2008-11-03

hi Bolla
i' m not using anything. i stopped completely. i stopped last month so the whole month i didnt see my periods. do you get periods every month?

Reply to Lmag
Posted by: Bolla | 2008-10-30

How long does it take for the depo to leave your body. I am 42 and i have been using the depo for 20 years. I stopped using it since may 2008.

Reply to Bolla

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.